# SDR CALA2017030500545

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924ER
- Aircraft serial: 32835
- Aircraft time: 26,838 hours, 9,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ROWS 36 TO 39 LEFT SIDE INOP. JOB ACTION PERFORMED IAW AMM 33-51-11,REMOVED AND REPLACED BATTERY PACK OPS CHECK GOOD AT THIS TIME.
